# SDR USAA920081203

- Difficulty date: June 5, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3080327
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C-21 - MAJOR REPAIR - NR 6110424 - FUSELAGE SKIN CRACKED B/S 727E+6 S21R IAW SRM 53-00-01-2R-31.  (K)
